# SDR CA030119001

- Difficulty date: January 11, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: CC670621041
- Condition: Cracked
- Location: Fuel Feed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN A/C WAS BEING FUELED, CENTER TANK WAS FILLED TO 2000 LBS AND WINGS FILLED TO 5500 LBS.  ALSO CREW GOT A FUEL IMB CAUTION ON CLIMB OUT ABOUT 5 MIN AFTER TAKE OFF. USED PUMPS AND GRAVITY TO REMOVE FUEL FROM CENTER TANK ASSY.  INSPECTED LT CENTER TANK AND FOUND FUEL TUBE ASSY CRACKED. RAI LT CENTERLINE FUEL TUBE ASSY. LEAK AND OPS CHECKED GOOD PER CRJ AMM 28-13-25
